Approximating of common fixed points of two multivalued nonexpansive mappings in CAT(0) spaces

Makbule Kaplan

Abstract


In this paper, we introduced one-step iterative process for approximating of common fixed points of two multivalued nonexpansive mappings inCAT(0) spaces and established strong convergence theroems for proposed process under some conditions. Our results extend important results.

Full Text: PDF

How to Cite this Article:

Makbule Kaplan, Approximating of common fixed points of two multivalued nonexpansive mappings in CAT(0) spaces, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 594-603

Copyright © 2017 Makbule Kaplan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.